# SDR USAA060212

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 40,506 hours, 40,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 908, STRINGER 4R CRACKED.  REPLACED WITH FABRICATED STRINGER SPLICE, PER SRM 51-40-02, DEFECT SIZE: .5 INCH AND .25 INCH.
